# SDR HALA2011120900574

- Difficulty date: December 9, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 37,398 hours, 7,007 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Warning Message
- Condition: False Activation
- Location: Irs
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS, DURING LANDING ROLLOUT LEFT IRS FAULT MESSAGE ON EICAS.  PERFORMED LEFT IRS TEST IAW AMM 34-21-00, NO FAULT-FOUND.  PERFORMED FIM 34-21-00/101, FIG 107, NO FAULT FOUND. SYS OK.
